You are here:

Hair Loss/Finasteride - Adrenal

Advertisement


Question
Dear Doctor Panagotacos: I've been taking 1mg of fin at night for the past 4 weeks and I can't believe how tired and groggy I am all the time. I could nap 3-4 times a day since starting the meds. I've read online about "adrenal fatigue" affecting men taking propecia. Is this a real thing? Does it go away?  Do you recommend any supplements or foods that can offset this feeling?  thank you Dr.

Answer
Glenn,
I do not believe there is such a syndrome and if you think you have this then consult an Endocrinoligist MD who can confirm this for you. Getting your medical education from online blogs is likely to make you come up with all kinds of conditions which exist primarily in the minds of the bloggers.
  As I answered in the post my suggestion is to stop the finasteride for two weeks. Wait for all your current symptoms to go away- see a doctor to get a Serum Testosterone and Serum DHT level done now and again in two or three weeks before restarting at one pill every other day. This is the only way to prove what you are experiencing is having anything to do with finasteride.

Hair Loss

All Answers


Answers by Expert:


Ask Experts

Volunteer


Peter J. Panagotacos, <B>M.D.</B>

Expertise

I have 30 years experience in the field of medical and surgical Hair Restoration and am Board Certified in Dermatology and Hair Restoration Surgery.

Experience

I have 30 years experience in the field of medical and surgical Hair Restoration and am Board Certified in Dermatology and Hair Restoration Surgery. More information can be found at my website www.hairdoc.com

©2016 About.com. All rights reserved.